Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 63, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 24, 2015, 6:40 PM CDT for Coosa County, Alabama. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 6:40 PM CDT (23:40 UTC)
- Expired
- May 24, 2015, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Coosa County, AL
The radar
The Birmingham radar (KBMX), 57 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 6:47 PM CDT | TSTM WND DMG | 4 Sse Lyle, AL | A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROAD 37. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
975
WUUS54 KBMX 242340
SVRBMX
ALC037-250030-
/O.NEW.KBMX.SV.W.0063.150524T2340Z-150525T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 730 PM CDT
* AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WELONA...OR
9 MILES SOUTHWEST OF ROCKFORD...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO LIMBS AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROCKFORD...WEOGUFKA...BENTLEYVILLE...LYLE...SPEED...CREWSVILLE...
MORIAH...DOLLAR...UNITY...PENTONVILLE...MITCHELL LAKE...HISSOP AND
MITCHELL DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.
&&
LAT...LON 3294 8607 3275 8624 3275 8632 3277 8632
3277 8634 3275 8634 3276 8638 3277 8641
3279 8642 3280 8644 3281 8645 3281 8646
3307 8636
TIME...MOT...LOC 2339Z 207DEG 16KT 3281 8634
HAIL...<.75IN
WIND...60MPH
$$
752 follow-up statements
246
WWUS54 KBMX 242347
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
647 PM CDT SUN MAY 24 2015
ALC037-250030-
/O.CON.KBMX.SV.W.0063.000000T0000Z-150525T0030Z/
COOSA AL-
647 PM CDT SUN MAY 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL COOSA COUNTY...
AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELONA...OR 8
MILES SOUTHWEST OF ROCKFORD...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 TO 65 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT WIND DAMAGE TO TREES.
LOCATIONS IMPACTED INCLUDE...
ROCKFORD...WEOGUFKA...BENTLEYVILLE...LYLE...SPEED...CREWSVILLE...
MORIAH...DOLLAR...UNITY...PENTONVILLE...MITCHELL LAKE...HISSOP AND
MITCHELL DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.
&&
LAT...LON 3294 8607 3275 8624 3275 8632 3277 8632
3277 8634 3275 8634 3276 8638 3277 8641
3279 8642 3280 8644 3281 8645 3281 8646
3307 8636
TIME...MOT...LOC 2346Z 208DEG 15KT 3282 8633
HAIL...1.00IN
WIND...60MPH
$$
75138
WWUS54 KBMX 250026
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT SUN MAY 24 2015
ALC037-250036-
/O.EXP.KBMX.SV.W.0063.000000T0000Z-150525T0030Z/
COOSA AL-
726 PM CDT SUN MAY 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COOSA COUNTY WILL
EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3294 8607 3275 8624 3275 8632 3277 8632
3277 8634 3275 8634 3276 8638 3277 8641
3279 8642 3280 8644 3281 8645 3281 8646
3307 8636
TIME...MOT...LOC 0023Z 207DEG 16KT 3282 8633
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:48 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, May 24, 2:48 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 248 PM CDT SUN MAY 24 2015 .DISCUSSION... HUMID CONDITIONS HAVE RETURNED TO CENTRAL ALABAMA WITH DEWPOINTS IN THE 60S AND 70S ACROSS THE STATE. CURRENT WATER VAPOR IMAGERY AND RAP UPPER AIR ANALYSIS INDICATES A LONGWAVE RIDGE TO THE EAST CENTERED ACROSS THE FLORIDA PENINSULA WITH A CLOSED LOW TO THE WEST ACROSS THE ROCKY MOUNTAIN REGION. A SHORTWAVE TROUGH CAN BE NOTED MOVING ACROSS THE LOWER MISSISSIPPI RIVER VALLEY AND THIS HAS SET OFF A FEW SHOWERS AND STORMS ACROSS SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA EARLY THIS AFTERNOON. LOOKING AT SATELLITE ESTIMATED PW VALUES HAVE ALREADY INCREASED TO OVER 1.5 INCHES IN THIS AREA AND EXPECT CONVECTION WILL CONTINUE TO PROGRESS TO THE NORTH OVER THE NEXT FEW HOURS. LOOKING AT THE MESOANALYSIS...SBCAPE VALUES ARE OVER 2000 J/KG ACROSS SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA BUT DEEP LAYER SHEAR VALUES ARE ONLY AROUND 15-20 KTS. THEREFORE...THERE COULD BE A FEW STORMS PULSE UP TO PRODUCE WIND GUSTS AROUND 40 MPH BUT STORMS WILL REMAIN BELOW SEVERE LIMITS. CONVECTION IS MOSTLY DIURNALLY DRIVEN AND EXPECT ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET. THERE IS STILL SOME QUESTION AS TO HOW MUCH ACTIVITY WILL CONTINUE INTO THE OVERNIGHT PERIOD WITH THE SHORTWAVE TROUGH APPROACHING...THERE WILL BE SOME SYNOPTIC LIFT THAT COULD KEEP COVERAGE GOING A BIT MORE THAN A TYPICAL SUMMERTIME SETUP WITH BEST CHANCES ACROSS WESTERN PORTIONS OF CENTRAL ALABAMA. ANOTHER UPPER LEVEL TROUGH WILL MOVE OUT OF THE SOUTHERN PLAINS ON LABOR DAY INTO THE MID-MISSISSIPPI AND TENNESSEE RIVER VALLEYS. PW VALUES WILL INCREASE TO 1.7-1.9 INCHES WHICH IS WELL OVER THE 90TH PERCENTILE FOR THIS TIME OF YEAR. EXPECT WIDESPREAD SHOWERS AND STORMS MAINLY DURING THE AFTERNOON HOURS AND HAVE INCREASED POPS INTO THE 60-70% RANGE FOR ALL OF CENTRAL ALABAMA. MODELS INDICATE THAT SBCAPE VALUES WILL RANGE FROM 1000-2000 J/KG MEMORIAL DAY AFTERNOON WITH 0-6KM SHEAR VALUES AROUND 30 KTS. THEREFORE...EXPECT A FEW STRONG STORMS WILL BE POSSIBLE AGAIN WITH WIND GUSTS OF 40 MPH. IN ADDITION...EXPECT HEAVY DOWNPOURS WILL BE POSSIBLE WITH STORMS THAT FORM AND THERE COULD BE A FEW ISOLATED AREAS OF MINOR FLOODING IN AREAS OF POOR DRAINAGE. HOWEVER...DO NOT EXPECT ANY WIDESPREAD FLOODING ISSUES WITH THE DRY START TO THE MONTH OF MAY. EXPECT SIMILAR CONDITIONS ON TUESDAY AS ANOTHER SHORTWAVE TROUGH MOVES THROUGH THE SOUTHERN PLAINS INTO THE MID-MISSISSIPPI AND TENNESSE RIVER VALLEYS. MOISTURE VALUES WILL CONTINUE TO BE ELEVATED WITH MODELS INDICATING PW VALUES APPROACHING 2 INCHES. SEVERE WEATHER PARAMETERS ARE ABOUT THE SAME AND EXPECT A FEW STRONG STORMS WILL BE POSSIBLE BUT EXPECT ACTIVITY WILL REMAIN BELOW SEVERE LIMITS. ON WEDNESDAY...THE PATTERN SHOULD BEGIN TO SHIFT AS THE LAST OF A SERIES OF SHORTWAVE TROUGHS MOVES THROUGH THE AREA AS THE RIDGE TO THE EAST BREAKS DOWN. PW VALUES WILL BEGIN TO DROP SLIGHTLY BUT REMAIN ELEVATED FOR THIS TIME OF YEAR. THEREFORE...POPS IN THE 50- 70% RANGE CONTINUE WEDNESDAY AFTERNOON. LATE IN THE WEEK AN UPPER LEVEL RIDGE TRIES TO DEVELOP ALONG THE GULF COAST WITH WEAK FLOW ALOFT. EXPECT MORE OF A TYPICAL EARLY SUMMER TIME PATTERN DURING THIS PERIOD WITH A CHANCE FOR SCATTERED AFTERNOON SHOWERS AND STORMS WITH TEMPERATURES WARMING INTO THE MID AND UPPER 80S. 05/MA && .AVIATION... 18Z TAF DISCUSSION. SOME CONVECTION STARTING TO POP UP ACROSS THE SOUTHWEST PORTIONS OF THE STATE. MOST OF THE THUNDER IS SOUTH AND WEST OF THE CENTRAL ALABAMA TERMINALS. SOME SHOWERS MAY HIT TCL/MGM/TOI DURING THE AFTERNOON AS THINGS PROGRESS OUT NORTHWARD AND EASTWARD WITH DAYTIME HEATING. FOR NOW...NOT CONFIDENT ENOUGH TO MENTION THUNDER AS CHANCES ARE LOWER. MVFR TO POSSIBLY SOME IFR STRATUS IS EXPECTED TO RETURN TONIGHT IN THE LATE NIGHT HOURS WITH LOW LEVEL ONSHORE FLOW EXPECTED OVERNIGHT. RAIN CHANCES GET BETTER FOR MONDAY AFTERNOON. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 69 81 69 81 69 / 20 70 50 80 60 ANNISTON 70 82 70 82 69 / 20 60 50 80 60 BIRMINGHAM 70 81 70 81 69 / 40 70 50 80 60 TUSCALOOSA 71 80 70 81 69 / 40 70 50 80 60 CALERA 70 82 69 82 68 / 30 60 50 80 60 AUBURN 68 83 68 82 68 / 20 60 40 70 60 MONTGOMERY 71 84 71 83 70 / 20 60 40 80 60 TROY 69 84 69 82 68 / 20 60 40 70 50 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 24, 4:53 AM CDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 453 AM CDT SUN MAY 24 2015 ALZ011>015-017>050-251300- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 453 AM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 24, 4:58 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT SUN MAY 24 2015
ALZ025-242300-
SHELBY AL-
458 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 600 PM CDT...
AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BRIERFIELD IRONWORKS PARK...OR JUST SOUTH OF
MONTEVALLO...MOVING NORTH NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...PELHAM...HELENA...CALERA...CHELSEA...
MONTEVALLO...COLUMBIANA...WILSONVILLE...INDIAN SPRINGS VILLAGE...
VINCENT...HARPERSVILLE...WESTOVER...WILTON...UNIVERSITY OF
MONTEVALLO...LAKE PURDY...GREYSTONE...MEADOWBROOK...OAK MOUNTAIN
STATE PARK AND MAYLENE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3338 8638 3307 8662 3307 8688 3305 8688
3305 8690 3310 8695 3310 8697 3316 8697
3317 8701 3327 8697 3328 8693 3330 8693
3333 8688 3333 8683 3336 8683 3337 8678
3342 8675 3342 8672 3347 8667 3348 8659
TIME...MOT...LOC 2158Z 201DEG 27KT 3307 8693
08Special weather statement, May 24, 5:31 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
531 PM CDT SUN MAY 24 2015
ALZ035-036-041-043-242315-
CHILTON AL-COOSA AL-ELMORE AL-AUTAUGA AL-
531 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COOSA...CHILTON...
NORTHEASTERN AUTAUGA AND NORTHWESTERN ELMORE COUNTIES UNTIL 615 PM
CDT...
AT 531 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CALERA TO NEAR
BOOTH...AND MOVING NORTH AT 20 MPH.
WINDS 35 TO 40 MPH AND TORRENTIAL RAIN WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CALERA...CLANTON...JEMISON...THORSBY...DEATSVILLE...BILLINGSLEY...
LYLE...JORDAN LAKE...HIGGINS FERRY PARK...POOLES CROSSROADS...MARBLE
VALLEY...VERBENA...MITCHELL LAKE...LAY LAKE DAM...MARBURY...WEOKA
MILLS...TITUS...GAP OF THE MOUNTAIN...WELONA AND BOOTH.
LAT...LON 3243 8661 3303 8686 3307 8685 3307 8661
3305 8662 3306 8660 3302 8656 3302 8652
3306 8652 3307 8651 3309 8651 3310 8647
3308 8642 3303 8639 3297 8637 3270 8620
TIME...MOT...LOC 2231Z 189DEG 19KT 3304 8671 3254 8650
75Local storm report, May 24, 5:48 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG VERNON 33.76N 88.11W
05/24/2015 LAMAR AL PUBLIC
A BUILDING SUSTAINED ROOF DAMAGE.
&&
LINHARESSpecial weather statement, May 24, 6:12 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT SUN MAY 24 2015
ALZ017-024>027-250000-
TALLADEGA AL-BLOUNT AL-JEFFERSON AL-ST. CLAIR AL-SHELBY AL-
612 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
SOUTHEASTERN BLOUNT...CENTRAL TALLADEGA...NORTHEASTERN SHELBY AND ST.
CLAIR COUNTIES UNTIL 700 PM CDT...
AT 611 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GARDENDALE TO NEAR
LEEDS TO WESTOVER...AND MOVING NORTHEAST AT 30 MPH.
WINDS 35 TO 40 MPH AND BRIEF TORRENTIAL RAIN WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN BIRMINGHAM...TRUSSVILLE...GARDENDALE...PELL CITY...
IRONDALE...LEEDS...MOODY...FULTONDALE...ONEONTA...SPRINGVILLE...
ODENVILLE...CENTER POINT...CLAY...PINSON...TARRANT...LINCOLN...
MARGARET...ARGO...RIVERSIDE AND VINCENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3396 8649 3376 8627 3347 8614 3334 8653
3347 8662 3366 8683
TIME...MOT...LOC 2311Z 226DEG 25KT 3365 8674 3352 8658 3336 8651
75Local storm report, May 24, 6:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG MAPLESVILLE 32.79N 86.88W
05/24/2015 CHILTON AL FIRE DEPT/RESCUE
TREES AND POWER LINES WERE BLOWN DOWN NEAR HIGHWAY 22 AND
CR 10.
&&
LINHARESLocal storm report, May 24, 6:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG REFORM 33.38N 88.02W
05/24/2015 PICKENS AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN REFORM.
0407 PM TSTM WND GST VERNON 33.76N 88.11W
05/24/2015 M55.00 MPH LAMAR AL BROADCAST MEDIA
0407 PM TSTM WND DMG VERNON 33.76N 88.11W
05/24/2015 LAMAR AL PUBLIC
A BUILDING SUSTAINED ROOF DAMAGE.
0432 PM TSTM WND DMG MAPLESVILLE 32.79N 86.88W
05/24/2015 CHILTON AL FIRE DEPT/RESCUE
TREES AND POWER LINES WERE BLOWN DOWN NEAR HIGHWAY 22 AND
CR 10.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:02 PM CDT | Special Weather Statement | BMX | Greene, Pickens | 58 min |
| May 24, 3:32 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 43 min |
| May 24, 4:07 PM CDT | Special Weather Statement | BMX | Chilton | 53 min |
| May 24, 4:16 PM CDT | Special Weather Statement | BMX | Lamar | 44 min |
| May 24, 4:27 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 48 min |
| May 24, 4:58 PM CDT | Special Weather Statement | BMX | Shelby | 62 min |
| May 24, 5:31 PM CDT | Special Weather Statement | BMX | Autauga, Chilton | 44 min |
| May 24, 5:40 PM CDT | Areal Flood Advisory | BMX | Autauga, Chilton, Coosa, Jefferson, Shelby | 65 min |
| May 24, 6:12 PM CDT | Special Weather Statement | BMX | St. Clair | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.